advertisement
Question
Posted by: oh No! | 2012/04/14

mirena and sex drive

I had the Mirena fitted in approximately 4months ago, and for the past 2months, I have NO SEX DRIVE. It''s worrying because it negatively affects my marriage. I want to want to have sex, but I just don''t feel for it at all. I have read that the Mirena has caused a vast majority of women to loose their sex drive. I am considering having it removed, but that would mean a risk of falling pregnant or sterlizatiom, and im not sure I am ready for either! HELP!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are convinced that this is due to the Mirena, then the only soultion would be to have it removed and consider a differnt form of contraception.

Best wishes,

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Gadija | 2012/04/15

I had a copper iud fitted after i had my son a little over a year ago. I absolutely loved the convenience of it. Two months ago it worked its way out though.My gynae recommended the Mirena. I tried the nordette pill before and had constant angioedeama( there is a history in my family though i tested negative) up until a week after i stopped taking it. My gynae says he will not fit any iud other than mirena as that is the only one that wont work its way out of my body. He himself said that it would seem that i have a sensitivity towards certain hormones, but he recons the hormones released by the mirena is too minimal to cause any reaction. My concern is that i have it fitted and then end up having the same issue that I had with Nordette. HELP Please

Reply to Gadija
Posted by: gynaedoc | 2012/04/15

If you are convinced that this is due to the Mirena, then the only soultion would be to have it removed and consider a differnt form of contraception.

Best wishes,

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement